# SDR HNAA2016060700166

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 39,216 hours, 35,522 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN COMING FROM ROW 2A AND 3A OVERHEAD.  INSPECTED AND FOUND LIQUID CONTAINER TO BE CAUSE OF ODOR.  UNPLUGGED LIQUID CONTAINER.  R & R HOT JUG RECEPTACLE IAW AMM 25-30-02-04.  OPS CHECKED GOOD.
